# SDR COMA0360327

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 15,013 hours, 15,022 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 857D100401
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5623 FLAPS FAIL CAUTION.  REPLACED THE RT NR 4 FLEX DRIVE SHAFT.
